# SDR SWAA095844

- Difficulty date: September 10, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 69,748 hours, 62,487 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435278
- Part serial: BN696
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING O/B AFT FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
